Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 47, No. 1, pp. 137-146 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A note on extending Hopf actions to rings of quotients of module algebras

Christian Lomp

Centro de Matemática da Universidade do Porto, R. Campo Alegre 687, 4169-007 Porto, Portugal

Abstract: Given a Hopf algebra $H$ and an $H$-module algebra $A$ it is often important to be able to extend the $H$-action from $A$ to a localisation of $A$. In this paper we discuss sufficient conditions to extend Hopf actions as well as to characterise those localisations where the action can be extended. Our particular interest lies in the maximal ring of quotients of $A$.

Full text of the article:

Electronic version published on: 9 May 2006. This page was last modified: 4 Nov 2009.

© 2006 Heldermann Verlag
© 2006–2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition